# SDR USAA20101210EM062

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE R1 CABIN DOOR ESCAPE SLIDE ARMING LEVER BINDS AND IS DIFFICULT TO MOVE.  MAINTENANCE LUBED THE LOWER ROLLERS.  OPERATIONALLY CHECKS OK.
